Posted by Emily Elizabeth on January 11, 2006, at 0:50:23
In reply to Lexapro Wellbutrin, posted by debsidoo on January 10, 2006, at 12:05:18
I've sorta done the opposite. I took Paxil for 1.5 yrs (50mg, I think) and needed WB to combat the sleepiness associated w/ the high dose. For the 1st few days it was like I was high/drunk (I'll admit, sorta fun). Then I settled in and it worked well.
After a while my combo wasn't helping anymore. Then (after some other stuff) I switched to Lexapro. When I tried to take WB w/ that my anxiety went through the roof. I was able to tolerate it only a day or two.
So, I share this by way of saying that if you feel like jumping out of your skin, call your doc and ask if you should discontinue it. I wouldn't wait a couple weeks. My pdoc said that if it was as bad as it was for me, that meant that it was probably more than start up effects, and that it was probably not going to settle down.
Do you take these meds for depression only or anxiety and depression? I think that may make a difference. I have anxiety problems and depression and so maybe that's why it was hard for me to tolerate.
BTW, have you tried to increase the Lex? 20 wasn't enough for me (but I usually need high doses). I take 40mg.
Sorry to keep blabbing--I hope something I said was helpful!!